Advanced search
Start date

The relation between toric geometry, theory of local blow-ups and ramification theory and their applications in valuation theory


The main goal of this research project is to expand the knowledge of the relation between toric geometry, theory of local blow-ups and ramification theory. The motivation for this study is the common applications of these areas to valuation theory, more specifically to the local uniformization problem. The local uniformization problem (that can be seen as a local version of resolution of singularities) is open for valuations centered on algebraic varieties over a field of positive characteristic. However, in the recent years, many programs to solve this problem have gainned strength. Three of the most important are those developed by Teissier (using toric geometry), by Spivakovsky (using theory of local blow-ups) and by Knaf and Kuhlmann (using ramification theory). The problems which will be studied in this project will allow us to adapt strategies from each of these programs to the others. This will provide new results in the problem of local uniformization in positive characteristic. (AU)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NOVACOSKI, JOSNEI. On MacLane-Vaquie key polynomials. Journal of Pure and Applied Algebra, v. 225, n. 8 AUG 2021. Web of Science Citations: 0.
CUTKOSKY, STEVEN DALE; NOVACOSKI, JOSNEI. Essentially finite generation of valuation rings in terms of classical invariants. Mathematische Nachrichten, v. 294, n. 1, p. 15-37, JAN 2021. Web of Science Citations: 0.
BARNABE, M. S.; NOVACOSKI, J.; SPIVAKOVSKY, M. On the structure of the graded algebra associated to a valuation. Journal of Algebra, v. 560, p. 667-679, OCT 15 2020. Web of Science Citations: 0.
DE MORAES, MICHAEL; NOVACOSKI, JOSNEI. Perron transforms and Hironaka's game. Journal of Algebra, v. 563, p. 100-110, SEP 1 2020. Web of Science Citations: 0.
NOVACOSKI, JOSNEI. Key polynomials and minimal pairs. Journal of Algebra, v. 523, p. 1-14, APR 1 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: